so i have not quit my treatment. I am so close to being done. I have less than a month left to go. It seems like all the side effects have hit me this month...of course it would since i'm almost done. My lower back has been sore, and so have my shoulders. They feel stiff and dry. My nose has gotten so dry that the insides are peeling and bleeds if i blow my nose. I have super bad allergies so this does not help at all. my eyes are even worse than the last time i wrote. I use 2 different drops daily. I have one for mornings, and one for nights....If i do not put drops in before i go to bed and periodically throughout the night, my eyes hurt to open them. they are so blurry when i wake up and it takes a while for the moisture to get back to my eyes. My face is clear, except for dry patches. Moisturizing does not seem to help me at all. I have several patches peeling on my face and i feel like a snake. they hurt too. I have also developed chelitis (sp?) on my lips. i have no idea how this happened because i uses chapstick and aquaphor like it's going out of style. i ALWAYS have somehting on my lips....but now i have cracks in the corners......one good thig about accutane, well 2 i guess...my face is clear, and with all the water and water rich foods i have been takingin, i have lost about 20 pounds during my treatment. i go back to the dermatologist at the end of this month....i can't wait to be done! this has been the best and definitely worst 5 months of my life.